Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2016, Article ID 7362791, 3 pages
http://dx.doi.org/10.1155/2016/7362791
Case Report

Fludarabine Treatment of Patient with Chronic Lymphocytic Leukemia Induces a Digital Ischemia

1Tepecik Education and Research Hospital, Internal Medicine Clinic, Izmir, Turkey
2Dortyol Public Hospital, Hatay, Turkey
3Tepecik Education and Research Hospital, Hematology, Izmir, Turkey

Received 24 July 2016; Revised 27 September 2016; Accepted 16 October 2016

Academic Editor: Massimo Gentile

Copyright © 2016 Utku Erdem Soyaltin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report a 63-year-old man with a history of chronic lymphocytic leukemia (CLL) who presented with asymmetrical Raynaud’s phenomenon of sudden onset which progressed to acral gangrene rapidly in a week. These symptoms began approximately one week after the fourth cycle of fludarabine and cyclophosphamide chemotherapy and were accompanied by pain, numbness, and cyanosis in the fingers of his right hand except the first finger. Fludarabine may play a role in acral vascular syndrome. The treatment with fludarabine in patients with evolving digital ischemia should be carried out with caution.